# SDR HEEA0010293

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6226153001
- Condition: Failed
- Location: Cockpit Vhf
- Component: VHF22B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER ONLY TRANSMITS ON 121.5 FREQ.
